# SDR UALA2012123107475

- Difficulty date: December 30, 2012
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 72,295 hours, 26,996 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASS CABIN R1 DOORWAY FLOOR SUPPORT INTERCOSTAL FROM STA 345 TO 365, RBL 62 UPPER SURFACE IS CORRODED AROUND 5 EA NUT PLATE HOLES UPPER SURFACE.  REPLACED INTERCOSTAL AT STA 345 TO 365 RBL 62 IAW BOEING DIAGRAM 141N5160 AND SRM 51-40- 02.
